Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Osilenker, Boris Petrovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 34
Presentations: 2

Number of views:
This page:1044
Abstract pages:5913
Full texts:2227
References:443
Professor
Doctor of physico-mathematical sciences (1997)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 28.09.1939
E-mail:
Keywords: polynomials, Fourier series, Sobolev space.

Subject:

Orthogonal polynomials. Fourir series in orthogonal polynomials

   
Main publications:
  1. Osilenker B.P., “Generalized nrace formula and asymptotics of the averaged Turan determinantfor polynomials orthogonal with a discrete Sobolev inner product”, Journal of Approximation Theory, 141 (2006), 70–97
  2. F. Marcellan, B.P. Osilenker, and I.A. Rocha, “On Fourier series of a discrete Jacobi–Sobolev inner product”, Journal of Approximation Theory, 117 (2002), 1–22
  3. Marcellan F., Osilenker B.P., Rocha I.A., “On Fourier series of Jacobi–Sobolev orthogonal polynomials”, Journal of Inequalities and Applications, 7:5 (2002), 673–699

http://www.mathnet.ru/eng/person19529
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201473

Publications in Math-Net.Ru
2020
1. B. P. Osilenker, “Generalized Trace Formula for PolynomialsOrthogonal in Continuous-Discrete Sobolev Spaces”, Funktsional. Anal. i Prilozhen., 54:4 (2020),  102–105  mathnet  mathscinet  elib; Funct. Anal. Appl., 54:4 (2020), 310–312  isi  scopus
2. B. P. Osilenker, “On Potential Functions Associated with Eigenfunctions of the Discrete Sturm–Liouville Operator”, Mat. Zametki, 108:6 (2020),  868–881  mathnet  mathscinet  elib; Math. Notes, 108:6 (2020), 842–853  isi  scopus
2018
3. B. P. Osilenker, “On Fourier Series in Generalized Eigenfunctions of a Discrete Sturm-Liouville Operator”, Funktsional. Anal. i Prilozhen., 52:2 (2018),  90–93  mathnet  mathscinet  elib; Funct. Anal. Appl., 52:2 (2018), 154–157  isi  scopus
2015
4. B. P. Osilenker, “On linear summability methods of fourier series in polynomials orthogonal in a discrete Sobolev space”, Sibirsk. Mat. Zh., 56:2 (2015),  420–435  mathnet  mathscinet  elib; Siberian Math. J., 56:2 (2015), 339–351  isi  elib  scopus
2010
5. B. P. Osilenker, “Some extremal problems for algebraic polynomials in loaded spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 2,  53–65  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 54:2 (2010), 46–56  scopus
2007
6. B. P. Osilenker, “An Extremal Problem for Algebraic Polynomials in the Symmetric Discrete Gegenbauer–Sobolev Space”, Mat. Zametki, 82:3 (2007),  411–425  mathnet  mathscinet  zmath  elib; Math. Notes, 82:3 (2007), 366–379  isi  scopus
2002
7. B. P. Osilenker, “Symmetric Legendre–Sobolev orthogonal polynomials in the Pontryagin–Sobolev spaces”, Mat. Fiz. Anal. Geom., 9:3 (2002),  385–393  mathnet  mathscinet  zmath
1997
8. B. P. Osilenker, “An Analog of the Trace Formula for Discrete Sturm–Liouville Operators with Asymptotically $N$-Periodic Coefficients”, Funktsional. Anal. i Prilozhen., 31:4 (1997),  72–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:4 (1997), 283–285  isi
9. F. Marcellan, B. P. Osilenker, “Estimates of polynomials orthogonal with respect to the Legendre–Sobolev inner product”, Mat. Zametki, 62:6 (1997),  871–880  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 731–738  isi
1995
10. B. P. Osilenker, “On quasipotential functions that are associated with orthogonal polynomials”, Dokl. Akad. Nauk, 342:5 (1995),  589–591  mathnet  mathscinet  zmath
1992
11. B. P. Osilenker, “A norm estimation for the generalized quasitranslation operator by orthogonal polynomials”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  61–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 48–50  isi
1991
12. B. P. Osilenker, “A generalized shift operator in orthogonal matrix polynomials”, Dokl. Akad. Nauk SSSR, 318:2 (1991),  282–284  mathnet  mathscinet  zmath; Dokl. Math., 43:3 (1991), 698–700
1988
13. B. P. Osilenker, “A generalized shift operator and convolution structure for orthogonal polynomials”, Dokl. Akad. Nauk SSSR, 298:5 (1988),  1072–1076  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 217–221
14. B. P. Osilenker, “Fourier series in orthonormal matrix polynomials”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 2,  50–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:2 (1988), 71–83
15. B. P. Osilenker, “On orthonormal polynomial bases in weighted Lebesgue spaces”, Uspekhi Mat. Nauk, 43:5(263) (1988),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 248–249  isi
1983
16. B. P. Osilenker, V. S. Shulman, “Lattices of invariant subspaces of certain operators”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 66–67  isi
17. E. M. Dyn'kin, B. P. Osilenker, “Weighted estimates for singular integrals and their applications”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 21 (1983),  42–129  mathnet  mathscinet  zmath; J. Soviet Math., 30:3 (1985), 2094–2154
1982
18. B. P. Osilenker, “On Fourier–Pollaczek series”, Dokl. Akad. Nauk SSSR, 265:4 (1982),  811–815  mathnet  mathscinet  zmath
19. A. D. Nakhman, B. P. Osilenker, “Estimates of weighted norms of some operators generated by multiple trigonometric Fourier series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 4,  39–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:4 (1982), 46–59
20. B. P. Osilenker, “Weighted polynomial approximation of functions of several variables”, Sibirsk. Mat. Zh., 23:6 (1982),  133–146  mathnet  mathscinet  zmath; Siberian Math. J., 23:6 (1982), 867–879  isi
1981
21. B. P. Osilenker, “Weight estimates for the majorant of cesaro means for fourier series of $l^r$-valued vector-functions”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 65–66  isi
1980
22. B. P. Osilenker, “Weight estimates for the linear mean majorants of Fourier series of orthogonal polynomials”, Uspekhi Mat. Nauk, 35:5(215) (1980),  239–240  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:5 (1980), 269–270  isi
1979
23. B. P. Osilenker, “On weighted polynomial approximation of functions of several variables by linear means”, Dokl. Akad. Nauk SSSR, 247:6 (1979),  1320–1324  mathnet  mathscinet  zmath
1977
24. B. P. Osilenker, “Linear methods of summation of double polynomial expansions”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 68–70
1976
25. A. D. Nakhman, B. P. Osilenker, “Some linear convergent processes that are generated by periodic functions of two variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 10,  105–108  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:10 (1976), 85–87
1974
26. B. P. Osilenker, “The convergence and summability of Fourier expansions in orthonormal polynomials that are associated with second order difference operators”, Sibirsk. Mat. Zh., 15:4 (1974),  892–908  mathnet  mathscinet  zmath; Siberian Math. J., 15:4 (1974), 632–643
1973
27. B. P. Osilenker, “On linear summability methods for Fourier expansions in orthonormal polynomials”, Dokl. Akad. Nauk SSSR, 209:1 (1973),  40–42  mathnet  mathscinet  zmath
1972
28. B. P. Osilenker, “On summation of polynomial Fourier series expansions of functions of the classes $L^p_{\mu(x)}$ ($p\ge1$)”, Dokl. Akad. Nauk SSSR, 202:3 (1972),  529–531  mathnet  mathscinet  zmath
29. B. P. Osilenker, “Approximation properties of certain linear summablility methods”, Sibirsk. Mat. Zh., 13:1 (1972),  153–164  mathnet  mathscinet  zmath; Siberian Math. J., 13:1 (1972), 109–117
1969
30. B. P. Osilenker, “Estimate of growth of Lebesgue functions of linear methods of summation”, Mat. Zametki, 6:3 (1969),  277–286  mathnet  mathscinet  zmath; Math. Notes, 6:3 (1969), 621–627
1968
31. B. P. Osilenker, “Linear summability methods for expansions of functions in the classes $L^p_\mu$ $(1\leqslant p\leqslant\infty)$ in orthonormal systems of polynomial type”, Izv. Akad. Nauk SSSR Ser. Mat., 32:4 (1968),  756–771  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:4 (1968), 709–724
1967
32. B. P. Osilenker, “An example of a unicellular Volterra operator with three involutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 1,  83–87  mathnet  mathscinet  zmath
1966
33. B. P. Osilenker, “Schwarz's lemma for the $J$-nondilating matrix-functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 3,  101–108  mathnet  mathscinet  zmath
1965
34. B. P. Osilenker, “An example of a unicellular Volterra operator with two involutions”, Uspekhi Mat. Nauk, 20:6(126) (1965),  143–146  mathnet  mathscinet  zmath

2008
35. V. I. Berdyshev, V. A. Kaminsky, S. V. Konyagin, B. P. Osilenker, M. V. Samokhin, S. A. Telyakovskii, I. G. Tsar'kov, V. A. Shmatkov, “Alexandr L'vovich Garkavi (obituary)”, Uspekhi Mat. Nauk, 63:3(381) (2008),  147–148  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 547–549  isi

Presentations in Math-Net.Ru
1. On Fourier series in orthogonal Sobolev's polynomials
B. P. Osilenker
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 7, 2021 17:40   
2. О разложениях по многочленам, ортогональным в непрерывно-дискретных пространствах Соболева
B. P. Osilenker
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021